# SDR TWAA9715202

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overheated
- Location: Right
- Stage of operation: TX
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

SNA - FLT 176 - DURING PRE-FLIGHT, THE RT PACK OVERHEATED SENDING WHITE SMOKE INTO THE CABIN.  CLEARED SMOKE AND CLEANED SENSOR.  MFG NR B7110.  CK-C 2D 2-3-97 MCI.  (X)
